# SDR DALA2016102107441

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT STRUCTURE ACCESS PANEL 572AB HAS DELAMINATION ON UNDERSIDE.    FOUND AREA OF ONE PLY DELAMINATED AND MISSING ON LOWER SKIN IAW  SRM. REPAIRED FLAP TRACK FAIRING IAW SRM.
